# SDR ASAA0540681

- Difficulty date: November 20, 2005
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 654580730
- Condition: Cracked
- Location: Fs 291.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND FORWARD OF R1 DOOR FRAME AT BS 291.5 ABOVE STRINGER 13 RT SKIN ATTACH ANGLE TO INTERCOSTAL CRACKED.  FABRICATED REPAIR PART INSTALLED AT FORWARD OF R-1 DOOR FRAME AT BS 291.5 ABOVE STRINGER 13 RT SKIN ATTACH ANGLE TO INTERCOSTAL.  (M)
